# SDR 99FDEA00179

- Difficulty date: May 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19137
- System (JASC): 2613 · Overheat Detection
- Part: Hose
- Part number: 304306B0117
- Condition: Leaks
- Location: Aft Airstairs
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

99-113 - LWR AFT BODY O/H LIGHT ILLUM.  LIGHT WENT OUT AFTER CLOSE NR 1 BLD AND BEFORE TURN OFF NR 1 PACK.  3RD TIME WRITTEN UP.  REMOVED AND REPLACED SENSE LINE.  OPER AND LEAK CK NORM.
